# SDR SIMA20150830001

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 37,753 hours, 33,743 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Loose
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN WITH NO SMELL.  TURNED THE NR 1 PACK OFF & THE SMOKE DISSIPATED.  FOUND LOOSE HOSE ON PACK 1, SECURED HOSE.  OPERATIONS CHECKED IAW AMM 21-20-00.  NO SMOKE NOTED.
